The complete isomorphism class of an operator space

Research output: Contribution to journalArticlepeer-review


Suppose X is an infinite-dimensional operator space and n is a positive integer. We prove that for every C > 0 there exists an operator space X̃ such that the formal identity map id: X → X̃T is a complete isomorphism, I M n ⊗ id is an isometry, and d cb(X,X̃) > C. This provides a non-commutative counterpart to a recent result of W. Johnson and E. Odell.

Original languageEnglish (US)
Pages (from-to)3943-3948
Number of pages6
JournalProceedings of the American Mathematical Society
Issue number12
StatePublished - Dec 2007
Externally publishedYes


  • C.B. distance
  • Complete isomorphism
  • Exact operator space

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'The complete isomorphism class of an operator space'. Together they form a unique fingerprint.

Cite this